# SDR UIEA2018020500182

- Difficulty date: February 5, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,803 hours, 22,243 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Relay
- Part number: BACR13CG2A
- Condition: Failed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE EICAS MESSAGE.  REMOVED AND REPLACED RELAY K340, OPS CHECKED NORMAL IAW AMM 21-58-00/001.
